# SDR TRAX200600655

- Difficulty date: August 24, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 14,797 hours, 12,265 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 202.00 BULKHEAD CRACKED AT PARKING BRAKE CABLE HOLE.
